# SDR YENA2023012300069

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 56,053 hours, 20,227 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 334
- Condition: Failed
- Location: Apu
- Part time: 1,883 hours, 2,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1255, FLL-GYE. 'DIRTY SOCK SMELL START AT FL 230 WENT AWAY AT FL 210 DIRTY SOCK SMELL CAME; COMPLIED WITH INFORMATION NOTICE 2017-T015J, SECTION B1. FOUND APU LEAKING OIL, SEE ITEM 2 (REMOVED ADN REPLACED APU OIL COOLER REF AMM 49-91-44. OPS CHECK AND LEAK CHECK OK. MDDR CLEARED.
